# SDR FXGA2020091412013

- Difficulty date: September 11, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N100CE
- Make and model: Doug C-118A
- Aircraft serial: 44662
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED WING STRINGER 22 AT W/STA 243R TO REPAIR A CRACKED WING STRINGER 22 AT W/STA 243R.  REPAIR CRACKED STRINGER, PER DC-6 A&B OVERHAUL MANUAL FIGURE 13-10 WING STRINGER REPAIRS.
